Affordable Access

Publisher Website

New block matrix spectral problem and Hamiltonian structure of the discrete integrable coupling system

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
372
Issue
24
Identifiers
DOI: 10.1016/j.physleta.2008.04.007
Keywords
  • Mathematical Physics

Abstract

Abstract In [W.X. Ma, J. Phys. A: Math. Theor. 40 (2007) 15055], Prof. Ma gave a beautiful result (a discrete variational identity). In this Letter, based on a discrete block matrix spectral problem, a new hierarchy of Lax integrable lattice equations with four potentials is derived. By using of the discrete variational identity, we obtain Hamiltonian structure of the discrete soliton equation hierarchy. Finally, an integrable coupling system of the soliton equation hierarchy and its Hamiltonian structure are obtained through the discrete variational identity.

There are no comments yet on this publication. Be the first to share your thoughts.